MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA DURA-STICK PREM 5CM SQUARE 4/PK; ELECTRODE, CUTANEOUS

DJO, LLC CHATTANOOGA DURA-STICK PREM 5CM SQUARE 4/PK; ELECTRODE, CUTANEOUS
Model Number 42209
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Operator of device: unknown.No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the patient experienced an allergic reaction to the electrodes.Betamethasone cream was prescribed to treat the patient.No further information was provided.

Brand Name
CHATTANOOGA DURA-STICK PREM 5CM SQUARE 4/PK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8909883
Report Number3007615436-2019-00003
Device Sequence Number19332996
Product Code GXY
UDI-Device Identifier00888912341073
UDI-Public(01)00888912341073(17)210228(10)AM000050265
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K874469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/28/2021
Device Model Number42209
Device Lot NumberAM000050265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2019
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;